Journal of Applied Analysis   EMIS ELibM Electronic Journals

Journal of Applied Analysis
Vol. 2, No. 2, 1996 · Contents

Journal Home

All Journals

ELibM Home



Udayan B. Darji:
Countable decomposition of derivatives and Baire 1 functions

E. Zadrzynska and W.M. Zajaczkowski:
On the global existence theorem for a free boundary problem for equations of a viscous compressible heat conducting capillary fluid

A.B. Kharazishvili:
On nonmeasurable subgroups of the real line

B. El Abdouni and L. Thibault:
Optimality conditions for problems with set-valued objectives

M.M. Meerschaert and H.-P. Scheffler:
Generalized domains of semistable attraction of nonnormal laws

H. Benabdellah, C. Castaing, A. Salvadori and A. Syam:
Nonconvex sweeping process

Publication date for this issue: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition